# SDR RAIA201809250001

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 44,659 hours, 40,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT (LIGHT NR 6) INOP.  INSPECTED RIGHT EMERGENCY LIGHT AND FOUND LIGHT'S CONNECTOR WAS NOT FULLY CONNECTED. CONNECTED RIGHT HAND EMERGENCY LIGHT CANNON PLUG. OPS CHECK GOOD.
